MAUDE Adverse Event Report: OREGON MANUFACTURING PLANT NATURALYTE 2251 2K 2.5CA 1MG GAL; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

OREGON MANUFACTURING PLANT NATURALYTE 2251 2K 2.5CA 1MG GAL; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Model Number 08-2251-0
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility biomedical technician (biomed) reported via email that the final conductivity was 0.4 to 0.5 less than tcd which put conductivity at a lower limit or below.The biomed reported that multiple machines were checked with a known good concentrate, same product but different lot number, and the conductivity was within 0.15 to 0.10 of the tcd.Additional information was requested, however to date not provided.
 
Additional Manufacturer Narrative
Plant investigation: a product history review was performed.A review of the complaint management system identified no additional complaints related to conductivity issues with the reported lot.A review of the product inventory records for lot no.20hxac092 indicated that 2238 cases of finished product were manufactured for distribution with no noted nonconformances.After reviewing the finished product release summary, it was determined that 20hxac092 met release specifications.As of 12/3/20, there were no samples available for return, however, the retain was pulled and tested through a special test request.All analytes were found to be within specifications.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed and a cause was not established.

Brand Name
NATURALYTE 2251 2K 2.5CA 1MG GAL
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
OREGON MANUFACTURING PLANT
director, quality systems
750 n lallendorf road
oregon OH 43616
MDR Report Key10906679
Report Number3005162618-2020-00021
Device Sequence Number14260051
Product Code KPO
UDI-Device Identifier00840861101696
UDI-Public00840861101696
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number08-2251-0
Device Catalogue Number08-2251-0
Device Lot Number20HXAC092
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1